The Time domain integral equation for a straight wire antenna with the reduced kernel is not well-posed

P.J. Davies, B. Zubik-Kowal, B.P. Rynne

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We show that the Pocklington integral equation for time-domain scattering from thin-wire antennas is not mathematically well-posed. This has considerable implications for numerical solution schemes. In particular, our argument explains the observed occurrence of rapidly oscillating errors in numerical solutions as the numerical grid sizes are reduced.
Original languageEnglish
Pages (from-to)1165-1166
Number of pages2
JournalIEEE Transactions on Antennas and Propagation
Volume50
Issue number8
DOIs
Publication statusPublished - 2002

Keywords

  • anennas
  • propagation
  • equations
  • time domain

Fingerprint Dive into the research topics of 'The Time domain integral equation for a straight wire antenna with the reduced kernel is not well-posed'. Together they form a unique fingerprint.

  • Cite this